# SDR FDEA202312051908

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 87,666 hours, 45,133 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57141N536422
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 222MAF DAMGED FABRICATED ZONE 220 COUREIR FLOORBOARD 222MAF ON VTMAE TRAVELER # T23/1717925 IAW   DWG SRZ-25-005 REVISION R MAJOR REPAIR
